# SDR RAIA00108020

- Difficulty date: August 21, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 4,489 hours, 3,776 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: HG2010AC02
- Part serial: 95080240
- Condition: Failed
- Location: Avionics Bay
- Part time: 4,444 hours, 3,781 cycles
- Stage of operation: TX
- Nature of condition: I
- Precautionary procedure: D

## Discrepancy

5263-ERI-NUMBER TWO AHRS FAILED PRIOR TO TAKE OFF ROLL. MAINTENANCE INSPECTED AND REPLACED THE NUMBER TWO AHRS COMPUTER.
